# SDR USAA040321

- Difficulty date: June 8, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53111414202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME, 1.0 INCH X 5 INCHES X 0.71 INCH AREA, CORROSION; LEVEL 2; FR 21 AT Y254.  INSTALLED NEW FRAME IAW SRM.   INSTALLED NEW FRAME IAW SRM.
